# SDR SWAA2023072870653

- Difficulty date: June 23, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WING TO BODY FAIRING ANGLE LOCATED BS500D AT LEVEL STR19RH AT LOWER FUSELAGE 2023-404889<[01] REPLACED BODY FAIRING ANGLE LOCATED ON BS500D AT LEVEL STR 19RH AT LOWER FUSELAGE I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 116A3110 SHEET 8 REV:-. SEE INDIVIDUAL SING-OFF BELOW.;[02] REPLACED BODY FAIRING ANGLE LOCATED ON BS500D AT LEVEL STR 19RH AT LOWER FUSELAGE I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 116A3110 SHEET 8 REV:-. SEE INDIVIDUAL SING-OFF BELOW.
